MathSciNet Relay Station
MathSciNet bibliographic data
MR1705403 37L30 (34B15 34C99 35B41 35K20 37D15)
Fiedler, Bernold; Rocha, Carlos Realization of meander permutations by boundary value problems. J. Differential Equations 156 (1999), no. 2, 282–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement